# SDR UALA2010080402818

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 71,866 hours, 20,853 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 156
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTEMPTED TWO STARTS OF APU, NO LIGHT OFF AND FAULT LIGHT DISPLAYED.  REPLACED EXCITER BOX.  FL 340 APU RUNS NORMAL. CREW CONFIRMED APU OPERATED NORMAL.
